# SDR HALA2019030400083

- Difficulty date: March 4, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,255 hours, 963 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 889148
- Part serial: D0026359
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 4,255 hours, 963 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 FIRE LOOP B FAULT ILLUMINATED 3 TIMES, STAYED ON FOR 15 SEC TO 1.5 MIN. REMOVED AND REPLACED NR 1 ENGINE PYLON FIRE LOOP B IAW AMM 26-12-16-04 CONF 21. NO ECAM MESSAGES DISPLAYED, OPS TEST GOOD PER AMM 26-12-00-710-002-A. OK FOR SERVICE.
